MAUDE Adverse Event Report: ICU MEDICAL, INC. MEDFUSION 4000 PUMP; PUMP, INFUSION

ICU MEDICAL, INC. MEDFUSION 4000 PUMP; PUMP, INFUSION
Model Number 4000
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3/h6: investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It is stated that the pump is off and triggers alarms spontaneously.It is unable to diagnose.And the screen is blank.There is unknown patient involvement and unknown patient harm.
 
Additional Manufacturer Narrative
H3, h6, h7 and h9: updated.The suspect pump was returned for evaluation.Visual inspection was performed and was confirmed that there were no anomalies noted related to the complaint.The service history review was performed, and it was confirmed that there was no previous repair noted.The allegation made by the complainant was confirmed.The probable root cause of the event was due to a faulty main printed circuit board (pcb).

Brand Name
MEDFUSION 4000 PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24951656
Report Number3012307300-2026-04037
Device Sequence Number10093031
Product Code FRN
UDI-Device Identifier10610586043567
UDI-Public(01)10610586043567(11)141126
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K111386
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number4000
Device Catalogue Number4000-0105-51
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2014
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0864-2024
Patient Sequence Number1
Patient SexUnknown